Journal of the Mathematical Society of Japan

Certain conditions for a Riemannian manifold to be isometric with a sphere

Morio OBATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 3 (1962), 333-340.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261060588

Digital Object Identifier
doi:10.2969/jmsj/01430333

Mathematical Reviews number (MathSciNet)
MR0142086

Zentralblatt MATH identifier
0115.39302

Subjects
Primary: 53.72

Citation

OBATA, Morio. Certain conditions for a Riemannian manifold to be isometric with a sphere. J. Math. Soc. Japan 14 (1962), no. 3, 333--340. doi:10.2969/jmsj/01430333. https://projecteuclid.org/euclid.jmsj/1261060588


Export citation